# SDR C7GR861J

- Difficulty date: August 20, 2004
- Submitted: August 20, 2004
- Operation: General aviation
- Engine: Lyc LTS101750B1
- Engine time: 4,351 hours, 16,711 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manifold
- Part number: 419110003
- Part serial: 980416811221
- Condition: Misinstalled
- Location: Pt Module
- Part time: 900 hours, 2,173 cycles
- Component: Pt Module, Honeywell
- Component part number: 414100050
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LTS101-750B-1 ENGINE, SN: LE-48166BEF WAS RECEIVED BY THIS REPAIR STATION (CRS NR C7GR861J) FOR ROUTINE MAINTENANCE.  SINCE WE HAD RECEIVED SOME NEW MANIFOLD ASSEMBLIES WITH IMPROPERLY TORQUED BOLTS (16 EA) THAT SECURE EIGHT COVERS ON THE INJECTOR BLOCKS, DECIDED TO PERFORM A TORQUE CHECK ON THIS FUEL MANIFOLD (TSN = 900 HRS).  BREAKAWAY TORQUES AS LOW AS 18 IN/LB WAS OBSERVED.  THE PROPER TORQUE IS 40-45 IN/LB.  THIS CONDITION HAS BEEN REPORTED TO HONEYWELL, PHOENIX FOR PROPER INVESTIGATION AND RESOLUTION.
